Ask an expert
Question

27 Jun 2011

Yaz and hair loss
Hi Doc

I stopped takin the pill 2 years ago because i started experiencing hair loss.

My hair has not fully recovered but is slowly getting there.

However i have been experiencing bad hormonal breakouts and I am consdering going on Yaz - never tried it before and really need to know if i am going to experience hair loss again i rather seek another solution for my acne but the hair loss is a big no-no for me?

I don''t need to be on the pill it would be purely for my skin as i''m not sexually active.

Answer 2,037 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Issy

If you have concerns about taking Yazmin for your acne, I rather suggest that you consult a dermatologist to have your acne classified and to have the correct treatment prescribed. The dermatologist will also be able to provide advice about your hairloss. Remember there are several treatable conditions causing hairloss.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.